# SDR AALA20141202003

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 61,353 hours, 7,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE EMER LIGHT INOPERATIVE.  R & R LAMP IAW AMM 33-51-04.  SYS CHECKED NORMAL.
